The spectrum of the averaging operator on a network (metric graph)

Donald I. Cartwright, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)805-830
JournalIllinois journal of mathematics
Volume71
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The spectrum of the averaging operator on a network (metric graph). / Cartwright, Donald I.; Woess, Wolfgang.

In: Illinois journal of mathematics, Vol. 71, 2007, p. 805-830.

Research output: Contribution to journalArticleResearchpeer-review

@article{3ce12c6d37dd4c41ae0b61df5c794ca7,
title = "The spectrum of the averaging operator on a network (metric graph)",
author = "Cartwright, {Donald I.} and Wolfgang Woess",
year = "2007",
language = "English",
volume = "71",
pages = "805--830",
journal = "Illinois journal of mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",

}

TY - JOUR

T1 - The spectrum of the averaging operator on a network (metric graph)

AU - Cartwright, Donald I.

AU - Woess, Wolfgang

PY - 2007

Y1 - 2007

UR - http://www.math.uiuc.edu/~ijm/

UR - http://www.math.tugraz.at/~woess/#papers

M3 - Article

VL - 71

SP - 805

EP - 830

JO - Illinois journal of mathematics

JF - Illinois journal of mathematics

SN - 0019-2082

ER -